Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Light patches on both elbows, Tricort 40 mg, Dicaris 150 mg on weekends, Halox cream, Any side effects?

My mother, aged 66, has developed a moderate sized light patch on her right elbow and a small patch on her left elbow. There is no inflammation of any sort. There is no mention of the diagnosis on the prescription sheet. The dermatologist whom my mother consulted gave her a Tricort injection 40mg, and has prescribed Dicaris 150mg (by Johnson and Johnson) to be consumed post lunch and dinner on Saturdays and Sundays for four weeks (8 tablets have been provided). The dermatologist has also prescribed Halox Cream containing Halobetasol Propionate Cream to be applied at night. Besides this, she has given a small bottle of oil (name not mentioned in prescription, moreover, there is no indication whatsoever of name, manufacturer... on the bottle) to be applied on the patches which are to be exposed to sunlight for two minutes thereafter. I am extremely wary of steroids and their after-effects, and having read about the side-effects of the prescribed medicines, I am filled with anxiety regarding the same. I will be very grateful if you could advise me whether or not we should go ahead with the prescribed medicines/treatment. Moreover I did not see any mention of leucoderma or vitiligo in the list of conditions that could be treated with Tricort injection. ( WWW.WWWW.WW I am worried. Please help. Regards,
Asked On : Thu, 19 Apr 2012
Answers:  2 Views:  637
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Hii Vasu,
Please mention the exact nature of lesion, thn only can diagnos, Is the patch depigmented or hypopigmented?? sensations are there or not ??
according to my opinion, ur doctor tried to cover 2-3 disease which is not a proper line of treatment. So dont use, once consult to another doctor,
and here Plsease explain further the type of lesion than only can go for proper diangnosis
Answered: Thu, 19 Apr 2012
I find this answer helpful

1 Doctor agrees with this answer

Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi..dear vasudev..,
Thanks for choosing HCM..,
I gone through Ur history..,
Use of Tricort injection, Dicaris, Halox cream,
means could be ....VITILLIGO.,
It will take more time to respond this treatment..,
So follow this tretment...and trust Ur doctor..,
do sincere efforts...definetly get positive side..,
Answered: Thu, 19 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor